| Model Number |
8350316 |
| Medical Device Problem Codes |
Material Deformation (2976); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # 8350316; lot # gb11e002 visual inspection confirmed the retaining tabs of the break off driver have broken due to repeated use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from health care provider via manufacturing representative regarding a product identified during an event.It was reported that t-handle not capturing set screws.No patient was involved in this event.No further complications were reported/anticipated.Procedure used was a deformity scoliosis.When final tightening, the driver was not capturing the break off set screws properly.